# SDR AALA202405221299

- Difficulty date: May 14, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A559521
- Condition: Loose
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR BOARD SUPPORT FROM STA 520 TO STA 540 LOOSE AT AFT END. REPLACED FLOOR BOARD SUPPORT PER SRM 51-40-02-0G.
